# SDR 95ZZZW291

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 950b
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUS EXTERIOR GOUGE IN FUS SKIN EXTERIOR STR FS 950B AT STR 24L ('B' SYSTEM HYDRAULIC AREA).  BURNISHED AREA PER SRM 51-10-1, NO CRACK NOTED, NDT TERMINATION BEYOND LIMITS.  INSTALLED DOUBLER REPAIR  PER SRM 53-30-3 18 INCHES BY 10 INCHES .071.  TOTAL CYCLES 29577.
